# SDR FDEA201508032458

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 674 hours, 23,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF EMERGENCY EXIT LIGHTS FOUND THE FLIGHT DECK DOME & EMERGENCY LIGHT INOPERATIVE.  OPERATIONS CHECKED COCKPIT EMER LIGHTING IAW MM CHAPT 33-51-00-5.  TESTED SYS 6 TIMES WITH NO DISCREPANCIES NOTED.
